On Exactly Covering Systems of Arithmetic Sequences.

S. ZNÁM

Mathematische Annalen (1969)

  • Volume: 180, page 227-232
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

ZNÁM, S.. "On Exactly Covering Systems of Arithmetic Sequences.." Mathematische Annalen 180 (1969): 227-232. <http://eudml.org/doc/161800>.

@article{ZNÁM1969,
author = {ZNÁM, S.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {227-232},
title = {On Exactly Covering Systems of Arithmetic Sequences.},
url = {http://eudml.org/doc/161800},
volume = {180},
year = {1969},
}

TY - JOUR
AU - ZNÁM, S.
TI - On Exactly Covering Systems of Arithmetic Sequences.
JO - Mathematische Annalen
PY - 1969
VL - 180
SP - 227
EP - 232
KW - number theory
UR - http://eudml.org/doc/161800
ER -

Citations in EuDML Documents

top
  1. Štefan Porubský, Generalization of Some Results for Exactly Covering Systems
  2. Štefan Porubský, Natural exactly covering systems of congruences
  3. Nechemia Burshtein, Johanan Schönheim, On exactly covering systems of congruences having moduli occurring at most twice
  4. Štefan Znám, Vector-covering systems with a single triple of equal moduli
  5. Štefan Znám, Vector-covering systems of arithmetic sequences
  6. Zhi Wei Sun, Covering the integers by arithmetic sequences
  7. Yong-Gao Chen, Štefan Porubský, Remarks on systems of congruence classes

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.